# SDR AWXA0001259

- Difficulty date: January 29, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 48,130 hours, 34,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163008687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD SKIN CRACKED IN 2 PLACES, INTERCOSTALS (2) CRACKED AT SIDE CHORDS, AND SIDE CHORDS CRACKED AT 3 PLACES STA 178 WL 184 TO 207 LBL 45.50 TO RBL 45.50.  REPAIRED PER EO 53-12-07.
